# SDR 2003UALA00776

- Difficulty date: October 16, 2003
- Submitted: October 21, 2003
- Operation: Air carrier
- Aircraft: N531UA
- Make and model: Boeing 757222
- Aircraft serial: 25042
- Aircraft time: 41,967 hours, 15,610 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN ON STA 610 AT STR 16LT IS DAMAGED. MAJOR REPAIR ACCOMPLISHED. REPLACED SHEAR TIE. INSTALLED DOUBLER AND FILLER REPAIR.
